Ask an expert
Question

19 Jul 2011

Mirena
My wife has the mirena for 18 months now and there was nothing but problems so far. She doesnt want to have intercourse anymore because afterwords she has spotting for two week or more. Here sexdrive is gone and nothing helps for it. Would it be better to get the device removed or are there different option we can try?
Answer 243 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like this may be the best option.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18828 votes
Vote